Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 11 (1988), Issue 4, Pages 635-642
http://dx.doi.org/10.1155/S0161171288000778

On an integral transform

University of Weste Ontario, Ontario, London, Canada

Received 28 March 1988

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. Naylor, “On an integral transform,” International Journal of Mathematics and Mathematical Sciences, vol. 11, no. 4, pp. 635-642, 1988. doi:10.1155/S0161171288000778